Social choice and information: the informational structure of uniqueness theorems in axiomatic social theories. Kaminski, M. Mathematical Social Sciences, 48(2):121-138, 2004.
Social choice and information: the informational structure of uniqueness theorems in axiomatic social theories. [link]Link  Social choice and information: the informational structure of uniqueness theorems in axiomatic social theories. [link]Paper  bibtex   
@article{journals/mss/Kaminski04,
  added-at = {2012-05-27T00:00:00.000+0200},
  author = {Kaminski, Marek},
  biburl = {http://www.bibsonomy.org/bibtex/28d8f28fa37a648b8b2c600c5a9e8a259/dblp},
  ee = {http://dx.doi.org/10.1016/j.mathsocsci.2003.11.004},
  interhash = {99621b2f9c851cc45c2211c3784620cf},
  intrahash = {8d8f28fa37a648b8b2c600c5a9e8a259},
  journal = {Mathematical Social Sciences},
  keywords = {dblp},
  number = 2,
  pages = {121-138},
  timestamp = {2012-05-29T11:33:54.000+0200},
  title = {Social choice and information: the informational structure of uniqueness theorems in axiomatic social theories.},
  url = {http://dblp.uni-trier.de/db/journals/mss/mss48.html#Kaminski04},
  volume = 48,
  year = 2004
}
Downloads: 0